# SDR WX0A072238

- Difficulty date: October 29, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 39361901
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR JAMB FWD GIRT BAR SUPPORT FITTING CORRODED.  REMOVED FITTING, LOCATED, DRILLED & INSTALLED NEW FITTING IAW SRM 51-10-4 & DWG 9936534.  WORK ACCOMPLISHED ON WO 234294 M301 ITEM 276 & WO 1011332 8400-0016.
